# SDR CA001129010

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 4,820 hours
- Engine: Lyc O360A4K
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 1,871 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CYLINDER ASSEMBLY CRACKED AT THE CYLINDER HEAD FLANGE.  THE CRACK EXTENDED HALF WAY THROUGH THE CIRCUMFERENCE OF THE CYLINDER.  (X)
